# SDR UIEA2023100300862

- Difficulty date: October 3, 2023
- Submitted: October 4, 2023
- Operation: Air carrier
- Aircraft: N1361A
- Make and model: Boeing 767-31B
- Aircraft serial: 26265
- Aircraft time: 57,518 hours, 6,450 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Trim Switch
- Part number: 8000000012
- Part serial: TLS20080
- Condition: Unknown
- Location: Unknown
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

UPON ROLL AT THRUST SET TO MASTER WARNING/CAUTION SIREN, EICAS MSG CONFIG / STABLIZER LOW SPEED REJECT( T./S PER FIM TASK 31-51 FAULT TREE 807. R/R CONTORL "STAB TRIM POSITION SWITCH ASSY" IAW AMM 27-48-01.OPS CK GOOD NO MSG.  )
